The Michigan Mathematical Journal

Simultaneous interpolation in $H^2$.

J. T. Rosenbaum

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 65-70.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999658

Digital Object Identifier
doi:10.1307/mmj/1028999658

Mathematical Reviews number (MathSciNet)
MR0204670

Zentralblatt MATH identifier
0168.03503

Subjects
Primary: 30.67
Secondary: 30.36

Citation

Rosenbaum, J. T. Simultaneous interpolation in $H^2$. Michigan Math. J. 14 (1967), no. 1, 65--70. doi:10.1307/mmj/1028999658. https://projecteuclid.org/euclid.mmj/1028999658


Export citation